Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    4
  • comments
    7
  • views
    187

Day 2 - Itching as hell

thecat99

147 views

Even when Im using the diffrence amout ( just enough to have a thin layer on my face ) and frequency ( twice for the first week and I add more later on ) because my skin is sensitive and the store recommend this way for me. But after 1 day of using it, my cheekbones are swelling and itching.

If I go outside with my suncreen on, my skin still getting darker. 

Is that normal??

received_419252961990717.jpeg

received_352951998696708.jpeg



3 Comments


Itchy means fungus. I don't have access to the earlier parts of your thread. Noting that, I STRONGLY suggest that you STOP putting anything on your skin except antifungal cream.

Bu some clotrimazle antifungal cream and apply that to the affected areas 2-3 times a day. Do NOT put moisturiser or organvc oils on the affected areas as these will make the fungus get worse.

I am happy to hear back from you with the rest of your thread.

 

Share this comment


Link to comment
7 hours ago, Aussie Scientist said:

Itchy means fungus. I don't have access to the earlier parts of your thread. Noting that, I STRONGLY suggest that you STOP putting anything on your skin except antifungal cream.

Bu some clotrimazle antifungal cream and apply that to the affected areas 2-3 times a day. Do NOT put moisturiser or organvc oils on the affected areas as these will make the fungus get worse.

I am happy to hear back from you with the rest of your thread.

 

Should I continute using the acne.org regimen ? 

Share this comment


Link to comment

The acne.org regimen is for ordinary acne. If you have fungal acne, the acne org regimen will not help fix it, and it may make it worse. I would try applying clotrimazole cream 2-3 times a day for a week, without using the acne org regime and see how things go.

Do you have dandruff or a white tongue ? these are indicative of fungal problems. Have you taken antibiotics ? - antibiotics cause fungal acne.

I am happy to hear back from you.

Share this comment


Link to comment
Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×